View : 69 Download: 0

A newton-based approach for attributing tumor lethality in animal carcinogenicity studies

Title
A newton-based approach for attributing tumor lethality in animal carcinogenicity studies
Authors
Ahn H.Moon H.Kim S.Kodell R.L.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
2002
Journal Title
Computational Statistics and Data Analysis
ISSN
0167-9473JCR Link
Citation
Computational Statistics and Data Analysis vol. 38, no. 3, pp. 263 - 283
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
A new Newton-based approach is proposed for finding the global maximum of a nonlinear function subject to various inequality constraints. This method can be applied to nonparametric maximum likelihood estimation problems to attribute tumor lethality in long-term carcinogenicity studies. This method is substantially faster and easier to implement than the Complex Method used in Ahn et al. (2000). This approach is very useful especially when there exist a large number of parameters of interest to be estimated and many nonlinear inequality constraints. A Monte Carlo simulation study is conducted to evaluate the computational efficiency and accuracy of the estimates obtained from the new approach. The advantages of using the Newton-based approach are illustrated with a real data set. © 2002 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0167-9473(01)00041-X
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE